# SDR QXEA0202023

- Difficulty date: December 1, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 10,849 hours, 15,300 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Backed Out
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-MAIN CABIN DOOR VERY DIFFICULT TO OPEN, GRINDING AND IT POPS HARD.  FOUND AFT HANDRAIL OVER CENTER ROD CONNECTING BOLT BACKED OUT.  RETIGHTENED BOLT.  MAIN CABIN DOOR OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
